MAUDE Adverse Event Report: ZIMMER TMT TRABECULAR METAL ACETABULAR REVISION SHELL; PROSTHESIS, HIP

ZIMMER TMT TRABECULAR METAL ACETABULAR REVISION SHELL; PROSTHESIS, HIP
Model Number N/A
Medical Device Problem Codes Adverse Event Without Identified Device or Use Problem (2993); Insufficient Device Problem Information (3190)
Health Effect - Clinical Codes Osteolysis (2377); No Information (3190)
Date of Event 12/15/2020
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4).Report source: (b)(6).Customer has indicated that the product will not be returned to zimmer biomet for investigation, as the device was discarded by the facility.The investigation is in process.Once the investigation has been completed, a follow-up mdr will be submitted.Additional associated products and mdrs: 00489440000, trabecular metal acetabular revision system, column buttress, right posterior, lot#: 63724450.Mdr: 3005751028-2021-00003.
 
Event or Problem Description
It was reported the revision surgery was performed.Tmars system (cup and column implant) was removed.The patient is waiting for triflange cup.
 
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional information.No product was returned; visual and dimensional evaluations could not be performed.Review of the device history record(s) identified no deviations or anomalies related to the event during manufacturing.Images were provided and reviewed: image 1-there is disruption of the medial wall of the acetabulum with displacement of the loose acetabular cup medially and medial displacement of the proximal femur.The components are dislocated.There is suspected osteolysis of the acetabulum.Image 2-there has been interval revision with placement of a flanged acetabular implant with screw fixation.Alignment appears anatomic.Image 3-the acetabular implant is loosened and displaced medially as is the proximal femur.The components are dislocated.The medial wall of the acetabulum is disrupted.The patient is osteopenic.There is suspected underlying osteolysis.While implant loosening and displacement/dislocation occurred twice as described, there is no evidence of intrinsic device failure.A definitive root cause cannot be determined.No corrective actions, preventive actions, or field actions resulted after investigation of this event.If any further information is found which would change or alter any conclusions or information, a supplemental will be filed accordingly.Zimmer biomet will continue to monitor for trends.
 
Event or Problem Description
No further event information available at the time of this report.

Brand Name
TRABECULAR METAL ACETABULAR REVISION SHELL
Common Device Name
PROSTHESIS, HIP
Manufacturer (Section D)
ZIMMER TMT
10 pomeroy road
parsippany NJ 07054
MDR Report Key11225402
Report Number3005751028-2021-00002
Device Sequence Number3607240
Product Code LPH
UDI-Device Identifier00889024310841
UDI-Public(01)00889024310841(17)231031(1
Combination Product (Y/N)N
Initial Reporter CountryPL
PMA/510(K) Number
K001759
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2019
Device Explanted Year2020
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 05/13/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date10/31/2021
Device Model NumberN/A
Device Catalogue Number00700005020
Device Lot Number64125372
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer 12/30/2020
Supplement Date Received by Manufacturer05/13/2021
Initial Report FDA Received Date01/25/2021
Supplement Report FDA Received Date05/13/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
N/A
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SEE H10 NARRATIVE
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;